# SDR CALA2024123001706

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N24513
- Make and model: Airbus A321-271NX
- Aircraft serial: 11850
- Aircraft time: 1,849 hours, 638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT PATH LIGHT OVER ROW 11 INOP CYCLED EMERGENCY LIGHT SWITCH. EMER EXIT LIGHT @ ROW 11 OPS CHECK GOOD. REF AMM 33-50-00/001 CONFIG 00
